umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A DIFFUSIVE SIS EPIDEMIC MODEL INCORPORATING THE MEDIA COVERAGE IMPACT IN THE HETEROGENEOUS ENVIRONMENT
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2017 (English)In: Discrete and continuous dynamical systems. Series B, ISSN 1531-3492, E-ISSN 1553-524X, Vol. 22, no 7, 2763-2776 p.Article in journal (Refereed) Published
Abstract [en]

To explore the impact of media coverage and spatial heterogeneity of environment on the prevention and control of infectious diseases, a spatial-temporal SIS reaction-diffusion model with the nonlinear contact transmission rate is proposed. The nonlinear contact transmission rate is spatially dependent and introduced to describe the impact of media coverage on the transmission dynamics of disease. The basic reproduction number associated with the disease in the heterogeneous environment is established. Our results show that the degree of mass media attention plays an important role in preventing the spreading of infectious diseases. Numerical simulations further confirm our analytical findings.

Place, publisher, year, edition, pages
AMER INST MATHEMATICAL SCIENCES-AIMS , 2017. Vol. 22, no 7, 2763-2776 p.
Keyword [en]
Diffusive SIS model, heterogeneous environment, nonlinear contact transmission rate, basic production number, media coverage
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-137028DOI: 10.3934/dcdsb.2017134ISI: 000402309200012OAI: oai:DiVA.org:umu-137028DiVA: diva2:1117484
Available from: 2017-06-29 Created: 2017-06-29 Last updated: 2017-06-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zhang, Lai
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Discrete and continuous dynamical systems. Series B
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf